MAUDE Adverse Event Report: AMO UPPSALA AB HEALON ENDOCOAT PRO; AID, SURGICAL, VISCOELASTIC

AMO UPPSALA AB HEALON ENDOCOAT PRO; AID, SURGICAL, VISCOELASTIC
Model Number 10300012
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/12/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Section d6a: if implanted, give date: not applicable as healon product is not an implantable device.Section d6b: if explanted, give date: not applicable as healon product is not an implantable device.Section h3: the device was not returned for evaluation; therefore, a failure analysis of the complaint device cannot be completed.A review of records including device history and complaint trending will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.Attempts have been made to obtain missing information; however, to date, the information has not been provided.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that a physician observed white debris being released from a new healon endocoat pro during use.The physician was able to remove the debris from the patient¿s eye.No further information was provided.The physician reported having observed a similar occurrence previously; however, that event was not reported at the time.This medical device report pertains specifically to the incident reported on may 12, 2026.A separate report will be submitted for the prior similar event experienced by the physician.

Brand Name
HEALON ENDOCOAT PRO
Common Device Name
AID, SURGICAL, VISCOELASTIC
Manufacturer (Section D)
AMO UPPSALA AB
rapsgatan 7
uppsala, uppsala län 754 5 0
SW  754 50
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key25411174
Report Number3012236936-2026-000157
Device Sequence Number9556743
Product Code LZP
UDI-Device Identifier05050474755093
UDI-Public(01)05050474755093(17)281031(10)UA32462
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P810031
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10300012
Device Catalogue Number10300012
Device Lot NumberUA32462
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2026
Initial Report FDA Received Date06/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown